# SDR DL78K010064

- Difficulty date: January 13, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 455 hours, 573 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A10104
- Part serial: D1497
- Condition: Failed
- Location: Stall Yaw
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB YAW DAMP LIGHT ILLUMINATED AND YAW DAMP SWITCHED OFF.  CREW FELT AIRCRAFT WAS UNSAFE AND DECLARED AN  EMERGENCY.  REPLACED NR 1 STALL WX/YAW COMPUTER.
